hypersensitivity reaction

/Tag:hypersensitivity reaction

Abstract Number: 721

A DRUG RASH CAUSED BY A CARDIOVASCULAR IMPLANTABLE ELECTRONIC DEVICE

Case Presentation: A 60-year-old female with history of a hip replacement complicated with MRSA s/p multiple revisions and sick sinus syndrome with pacer placed in 2004, presented to the ED with an “itchy rash most [...]

By | 2019-03-11T14:34:04+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on A DRUG RASH CAUSED BY A CARDIOVASCULAR IMPLANTABLE ELECTRONIC DEVICE

Abstract Number: 702

ANTIBIOTIC STEWARDSHIP AND THE CHALLENGES WE FACE

Case Presentation: A 54-year old female was hospitalized for 3-week history of abdominal pain, chills, nausea and diarrhea. Her past medical history was significant for multiple self-reported antibiotic allergies, Roux-en-Y gastric bypass complicated by gastrojejunostomy [...]

By | 2019-03-11T14:33:31+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on ANTIBIOTIC STEWARDSHIP AND THE CHALLENGES WE FACE